# SDR FDEA201805151235

- Difficulty date: May 15, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757230
- Aircraft serial: 24738
- Aircraft time: 64,766 hours, 24,590 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Malfunctioned
- Location: 000
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GREEN RIGHT MAIN GEAR LIGHT,  EICAS FOR GEAR DISAGREE, AND GEAR DOOR ANNUNCIATOR,  WHEN THE HANDLE WAS SELECTED OFF, AFTER TAKE OFF.   LIGHTS EXTINGUISHED WITH A NOTICABLE CLUNK FROM GEAR OR DOORS WHEN HANDLE  MOVED TO UP POSITION IAW QRH,  CLUNK WAS HEARD AFTER GEAR HAD BEEN IN THE OFF POSITION AND WAS SELECTED TO UP FOR QRH PROCEDURE.    JACKED THE ACFT IAW AMM 07-11-01-2,  PERFORMED A MAIN LANDING GEAR EXTENSION AND RETRACTION IAW AMM 32-32-00-5,  NOSE GEAR EXTENSION AND RETRACTION IAW 32-34-00-5. CYCLED GEAR SEVERAL TIMES,   ALL INDICATIONS WERE NORMAL.  PLACED GEAR HANDLE IN THE OFF POSITION,  ALL INDICATIONS NORMAL.   DOWN JACKED THE ACFT AND PERFORMED A BITE CHECK ON PSEU IAW AMM 32-09-04-4.   NO FAULTS FOUND. PSEU RESET.
